MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C 01.18.153 CEMENTED STD STEM SIZE 3; HIP CEMENTED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C 01.18.153 CEMENTED STD STEM SIZE 3; HIP CEMENTED STD STEM
Model Number 01.18.153
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 june 2022.Lot 2004828: (b)(4) items manufactured and released on 31-aug-2020.Expiration date: 2025-aug-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: batch review performed on 3 june 2022.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2115598: (b)(4) items manufactured and released on 24-nov-2021.Expiration date: 2026-nov-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot 2113859: (b)(4) items manufactured and released on16-dec-2021.Expiration date: 2026-dec-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in due to a dislocation of the head from the liner and the cause is unknown.About 1 month and a half after the primary surgery, the surgeon revised the stem, and revised the head and liner to dm.Upon distraction of head from liner, the stem appeared loose and was extracted - the cement was not adhered to the stem, thus, the stem pulled out easily.The surgery was completed successfully.

Brand Name
STEM: AMISTEM C 01.18.153 CEMENTED STD STEM SIZE 3
Common Device Name
HIP CEMENTED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14873747
Report Number3005180920-2022-00501
Device Sequence Number14764774
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Model Number01.18.153
Device Catalogue Number01.18.153
Device Lot Number2004828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale